# SDR CA030123010

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,551 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3036777
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, CREW NOTICED OIL PRESSURE DROPPING AND ELECTED TO SHUTDOWN THE LT ENGINE AS A PRECAUTION. THE FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. THE AGB WAS REMOVED TO INVESTIGATE OIL LOSS THRU THE OVERBOARD VENT AND THE STARTER GENERATOR SPLINE, CARBON SEAL WAS FOUND CRACKED ALLOWING OIL TO VENT. SIX QUARTS WERE DISPLACED CAUSING THE OIL PRESSURE DROP.
